# SDR DALA2022081905654

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 93,282 hours, 20,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1702, LOWER CREW REST EXIT EMERGENCY SIGN INOP. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT SIGN LOWER CREW REST. LP 9197804
